Mehdi Delkhosh
Mehdi Delkhosh
Assistant Professor of Scientific Computing, Islamic Azad University, Bardaskan Branch, Iran
Verified email at iaubc.ac.ir
Title
Cited by
Cited by
Year
Solving Volterra’s population growth model of arbitrary order using the generalized fractional order of the Chebyshev functions
K Parand, M Delkhosh
Ricerche di Matematica 65 (1), 307-328, 2016
912016
Operational matrices to solve nonlinear Volterra-Fredholm integro-differential equations of multi-arbitrary order
K Parand, M Delkhosh
Gazi University Journal of Science 29 (4), 895-907, 2016
592016
Accurate solution of the Thomas-Fermi equation using the fractional order of rational Chebyshev functions
K Parand, M Delkhosh
Journal of Computational and Applied Mathematics 317, 624-642, 2017
582017
Fractional order of rational Jacobi functions for solving the non-linear singular Thomas-Fermi equation
K Parand, P Mazaheri, H Yousefi, M Delkhosh
The European Physical Journal Plus 132 (2), 1-13, 2017
312017
A Numerical Approach to Solve Lane-Emden Type Equations by the Fractional Order of Rational Bernoulli Functions
K Parand, H Yousefi, M Delkhosh
Romanian Journal of Physics 62 (104), 1-24, 2017
312017
A novel numerical technique to obtain an accurate solution to the Thomas-Fermi equation
K Parand, H Yousefi, M Delkhosh, A Ghaderi
The European Physical Journal Plus 131 (7), 1-16, 2016
312016
Introduction of derivatives and integrals of fractional order and its applications
M Delkhosh
Appl. Math. Phys 1 (4), 103-119, 2013
292013
A new approach for solving nonlinear Thomas-Fermi equation based on fractional order of rational Bessel functions
K Parand, A Ghaderi, H Yousefi, M Delkhosh
Electronic Journal of Differential Equations 2016 (331), 1-18, 2016
262016
Solving the nonlinear Schlomilch’s integral equation arising in ionospheric problems
K Parand, M Delkhosh
Afrika Matematika 28 (3), 459-480, 2017
242017
Novel orthogonal functions for solving differential equations of arbitrary order
K Parand, M Delkhosh, M Nikarya
Tbilisi Mathematical Journal 10 (1), 31-55, 2017
212017
A numerical investigation of the boundary layer flow of an Eyring-Powell fluid over a stretching sheet via rational Chebyshev functions
K Parand, MM Moayeri, S Latifi, M Delkhosh
The European Physical Journal Plus 132 (7), 1-11, 2017
192017
An Efficient Numerical Solution of Nonlinear Hunter–Saxton Equation
K Parand, M Delkhosh
Communications in Theoretical Physics 67 (5), 483–492, 2017
182017
New numerical solutions for solving Kidder equation by using the rational Jacobi functions
K Parand, P Mazaheri, M Delkhosh, A Ghaderi
SeMA Journal 74 (4), 569-583, 2017
172017
Generalized Pseudospectral Method: Theory and Applications
M Delkhosh, K Parand
Journal of Computational Science 34, 11-32, 2019
162019
Analytic solutions of some self-adjoint equations by using variable change method and its applications
M Delkhosh, M Delkhosh
Journal of Applied Mathematics 2012 (ID 180806, 7 pages), 2012
162012
The conversion a Bessel’s equation to a self-adjoint equation and applications
D Mehdi
World Applied Sciences Journal 15 (12), 1687-1691, 2011
162011
Generalized Lagrangian Jacobi Gauss collocation method for solving unsteady isothermal gas through a micro-nano porous medium
K Parand, S Latifi, M Delkhosh, MM Moayeri
The European Physical Journal Plus 133 (1), 1-12, 2018
132018
An effective numerical method for solving the nonlinear singular Lane-Emden type equations of various orders
K Parand, M Delkhosh
Jurnal Teknologi 79 (1), 25–36, 2017
132017
Introduction to Green's Function and its Numerical Solution
D Mehdi, D Mohammad, J Mohsen
Middle-East Journal of Scientific Research 11 (7), 974-981, 2012
132012
Generalized Lagrange Jacobi Gauss-Lobatto (GLJGL) Collocation Method for Solving Linear and Nonlinear Fokker-Planck Equations
K Parand, S Latifi, MM Moayeri, M Delkhosh
Communications in Theoretical Physics 69 (5), 519-531, 2018
112018
The system can't perform the operation now. Try again later.
Articles 1–20